Continuum model of regularly jointed mediums

Morland, L. W. (1974) Continuum model of regularly jointed mediums. Journal of Geophysical Research, 79 (2). pp. 357-362. ISSN 0148-0227

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:10
Last Modified: 10 Jan 2019 01:03
URI: https://ueaeprints.uea.ac.uk/id/eprint/52913
DOI: 10.1029/JB079i002p00357

Actions (login required)

View Item